# SDR SWAA2016122910816

- Difficulty date: December 15, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 41,982 hours, 24,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Corroded
- Location: Bs 260-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 260 TO 270, BL 0.   R & R THE FLOOR SUPPORT IAW SRM
